# SDR R61A2020090430607

- Difficulty date: August 12, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 17029798005
- Condition: Cracked
- Location: E/E Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK ON FWD EBAY AVIONICS RACK, FWD LT VERTICAL STIFFENER. REPAIRED IAW JC 170-EO-53-12-0000.
